RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balinskii, A I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:59
Abstract pages:520
Full texts:138
References:62

http://www.mathnet.ru/eng/person64733
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207018

Publications in Math-Net.Ru
2002
1. A. I. Balinskii, B. M. Podlevskii, “The relationships between the methods of Hermite, Schur and Lyapunov in the stability theory of polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002),  1283–1289  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:9 (2002), 1235–1241
1999
2. A. I. Balinskii, B. M. Podlevskii, “Computational aspects of the application of Frobenius matrix to separation of roots of polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1069–1073  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1029–1033
1974
3. Ya. S. Podstrigach, A. I. Balinskii, L. M. Zorii, “A criterion for stability of polynomials”, Dokl. Akad. Nauk SSSR, 219:3 (1974),  553–554  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019